Bulletin of the Belgian Mathematical Society - Simon Stevin

The André/Bruck and Bose representation in {${\rm PG}(2h,q)$}: unitals and Baer subplanes

S. G. Barwick, L. R. A. Casse, and C. T. Quinn

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 2 (2000), 173-197.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055682

Digital Object Identifier
doi:10.36045/bbms/1103055682

Mathematical Reviews number (MathSciNet)
MR1771552

Zentralblatt MATH identifier
0974.51006

Subjects
Primary: 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx]
Secondary: 51E23: Spreads and packing problems

Keywords
Baer subplanes Desarguesian planes unitals

Citation

Barwick, S. G.; Casse, L. R. A.; Quinn, C. T. The André/Bruck and Bose representation in {${\rm PG}(2h,q)$}: unitals and Baer subplanes. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 2, 173--197. doi:10.36045/bbms/1103055682. https://projecteuclid.org/euclid.bbms/1103055682


Export citation